Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Suffering with OCD, have withdrawn form fludac. Relief measures?

i am suffering from ocd for a long period. i was releifed from the problem and doctor told me to continue maintanace dose (fludac 20). but i withdrawan capsule the medicine myself and i am feeling the same problem from last two years after taking the medicines ( fludac 60 + amixide ). can you advise me how can i get releif. thanks & regards dipak datta
Asked On : Wed, 23 Jan 2013
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

OCD is a usually a chronic problem and requeries long term medication. Sometimes medication can lose their efficacy if used irregularly. 60 mg of Fluoxetine is a good dose of the medication. If you are still continuing to have OC symptoms, then other treatment strategies have to be tried.

Further treatment options include a change to a different class of anti-obsessive medication or trying psychological and behavioural therapies. I would advise you not to make any treatment decisions or alterations on your own, but consult a psychiatrist near you, so that you can have a detailed psychological assessment and further treatment can be planned accordingly.

Wish you all the best.

Dr. Jonas Sundarakumar
Consultant Psychiatrist
Answered: Wed, 23 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor